Topology of the space of nondegenerate curves
Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 3, pp. 93-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1992_26_3_a15,
author = {M. Z. Shapiro},
title = {Topology of the space of nondegenerate curves},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93--96},
year = {1992},
volume = {26},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1992_26_3_a15/}
}
M. Z. Shapiro. Topology of the space of nondegenerate curves. Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 3, pp. 93-96. http://geodesic.mathdoc.fr/item/FAA_1992_26_3_a15/
[1] Little J., “Nondegenerate homotopies of curves on the unit 2-sphere”, J. Diff. Geom., 4 (1970) | MR | Zbl
[2] Little J., “Third order nondegenerate homotopies of the space curves”, J. Diff. Geom., 55 (1971), 503–515 | MR
[3] Hamenstadt U., “Zur Theorie van Carno–Caratheodory Metriken und ihren Anwendungen”, Bonner Math. Schr., 180 (1987), 1–64 | MR
[4] Fomenko A.T., Kurs gomotopicheskoi topologii, Nauka, M., 1989 | MR
[5] Shapiro B.Z., Shapiro M.Z., “On the number of connected components”, Funct. Analysis Appl., 25:1 (1991), 75–79 | MR | Zbl